MathSciNet Relay Station
MathSciNet bibliographic data
MR2349351 35L70 (35L15 37K05 37K40 58J45)
Bambusi, D.; Delort, J.-M.; Grébert, B.; Szeftel, J. Almost global existence for Hamiltonian semilinear Klein-Gordon equations with small Cauchy data on Zoll manifolds. Comm. Pure Appl. Math. 60 (2007), no. 11, 1665–1690.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement